# SDR FDEA201809112451

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING FUNCTIONAL TEST OF LEFT WING TANK OVERFILL PORT FAILED TEST. UPON EVALUATION, CORROSION FOUND ON SURFACE OF THE UPPER SKIN AT THE OVERWING FILL PORT. REPAIR CARRIED OUT IAW EA F-5730-T0341901.
